# SDR WX0A2015081772810

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- Aircraft time: 70,052 hours, 38,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE L2 DOOR INOPERATIVE.  REPLACED BATTERIES IN EMER LIGHT PACK IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
